Natural vector fields and 2-vector fields on the tangent bundle of a pseudo-Riemannian manifold
Archivum Mathematicum (2001)
- Volume: 037, Issue: 2, page 143-160
- ISSN: 0044-8753
Access Full Article
topAbstract
topHow to cite
topReferences
top- Janyška J., Remarks on symplectic and contact 2–forms in relativistic theories, Bollettino U.M.I. (7) 9–B (1995), 587–616. (1995) Zbl0857.53027MR1351076
- Janyška J., Natural symplectic structures on the tangent bundle of a space-time, Proceedings of the Winter School Geometry and Topology (Srní, 1995), Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II 43 (1996), pp. 153–162. (1995) MR1463517
- Janyška J., Natural Poisson and Jacobi structures on the tangent bundle of a pseudo-Riemannian manifold, preprint 2000. Zbl1013.53053MR1871030
- Kolář I., Michor P. W., Slovák J., Natural Operations in Differential Geometry, Springer–Verlag 1993. (1993) MR1202431
- Kowalski O., Sekizawa M., Natural transformations of Riemannian metrics on manifolds to metrics on tangent bundles - a classification, Bull. Tokyo Gakugei Univ., Sect.IV 40 (1988), pp. 1–29. (1988) Zbl0656.53021MR0974641
- Krupka D., Janyška J., Lectures on Differential Invariants, Folia Fac. Sci. Nat. Univ. Purkynianae Brunensis, Brno 1990. (1990) MR1108622
- Libermann P., Marle, Ch. M., Symplectic Geometry and Analytical Mechanics, Reidel Publ., Dordrecht 1987. (1987) Zbl0643.53002MR0882548
- Lichnerowicz A., Les variétés de Jacobi et leurs algèbres de Lie associées, J. Math. Pures et Appl., 57 (1978), pp. 453–488. (1978) Zbl0407.53025MR0524629
- Nijenhuis A., Natural bundles and their general properties, Diff. Geom., in honour of K. Yano, Kinokuniya, Tokyo 1972, pp. 317–334. (1972) Zbl0246.53018MR0380862
- Sekizawa M., Natural transformations of vector fields on manifolds to vector fields on tangent bundles, Tsukuba J. Math. 12 (1988), pp. 115–128. (1988) Zbl0657.53009MR0949905
- Terng C. L., Natural vector bundles and natural differential operators, Am. J. Math. 100 (1978), pp. 775–828. (1978) Zbl0422.58001MR0509074
- Vaisman I., Lectures on the Geometry of Poisson Manifolds, Birkhäuser, Verlag 1994. (1994) Zbl0810.53019MR1269545